American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C50) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp. 84 (2015) 409-424.
Abstract, references, and article information   
View Article: PDF

[2] Felix Lazebnik and Andrew Thomason. Orthomorphisms and the construction of projective planes. Math. Comp. 73 (2004) 1547-1557. MR 2047100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William Butske, Lynda M. Jaje and Daniel R. Mayernik. On the equation $\sum_{p|N}\frac1p+\frac1N = 1$, pseudoperfect numbers, and perfectly weighted graphs. Math. Comp. 69 (2000) 407-420. MR 1648363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. C. Bussemaker and A. Neumaier. Exceptional graphs with smallest eigenvalue $-2$ and related problems . Math. Comp. 59 (1992) 583-608. MR 1134718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Grone and Russell Merris. An algorithm for the second immanant . Math. Comp. 43 (1984) 589-591. MR 758206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia